# SDR ZYW2002F00000

- Difficulty date: November 6, 2001
- Submitted: April 25, 2002
- Operation: Air carrier
- Aircraft: N365WM
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6429
- Engine: Tmeca ARRIEL1C
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 9550164050
- Part serial: 499
- Condition: Leaking
- Location: Engine
- Part time: 3,248 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLEED VALVE, AIR LEAKING OUT BODY.  REMOVED AND REPLACED.
